i started sertraline (generic zoloft) on wednesday. it seems unfair that the actual desired effects take a month to materialize but the side effects start on the first day. but except i am not sure what's side effect or not -- when i was on it back in the day it made me feel kinda sick for the 1st week or so, queasy and cruddy. that's what i was having this time only much worse than i remember. then last night i got seriously bad, so perhaps i was just for reals sick on top of it. i guess i'll keep an eye on myself.
but yeah, last night was for jerks. i started feeling really bad so i went to bed. i was freeeeezing, wearing extra layers, a jacket, a hat, under a blanket and a sleeping bag and i was shivering. then at like 3am i woke up sweating like a bandit and stumbled into the bathroom to throw up, but nothing came of it. my left eye hurt whangingly (my eyes often hurt when i'm sick). woke up today at like 9:30 feeling just fine, except i can't really eat much.